# SDR 95ZZZX1531

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360BE
- Make and model: Saab 340B
- Aircraft serial: 340B287
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Main Wheel
- Part number: 5010488
- Condition: Cracked
- Location: Inbd Bead Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION OF A SAAB MAIN WHEEL, A CRACK WAS DETECTED ON THE INBOARD BEAD SEAT AREA APPROXIMATELY 2 INCHES LONG.  WHEEL WAS REMOVED FROM SERVICE AND SCRAPPED.
